A Caltech Library Service

Global regularity for a family of 3D models of the axi-symmetric Navier–Stokes equations

Hou, Thomas Y. and Liu, Pengfei and Wang, Fei (2018) Global regularity for a family of 3D models of the axi-symmetric Navier–Stokes equations. Nonlinearity, 31 (5). Art. No. 1940. ISSN 0951-7715. doi:10.1088/1361-6544/aaaa0b.

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We consider a family of three-dimensional models for the axi-symmetric incompressible Navier–Stokes equations. The models are derived by changing the strength of the convection terms in the axisymmetric Navier–Stokes equations written using a set of transformed variables. We prove the global regularity of the family of models in the case that the strength of convection is slightly stronger than that of the original Navier–Stokes equations, which demonstrates the potential stabilizing effect of convection.

Item Type:Article
Related URLs:
URLURL TypeDescription Paper
Liu, Pengfei0000-0002-6714-7387
Alternate Title:Global regularity for a family of 3D models of the axisymmetric Navier-Stokes equations
Additional Information:© 2018 IOP Publishing Ltd & London Mathematical Society. Received 24 August 2017; Accepted 23 January 2018; Published 4 April 2018. The research was in part supported by the NSF Grants No. DMS-1613861 and DMS-1318377.
Funding AgencyGrant Number
Issue or Number:5
Record Number:CaltechAUTHORS:20180405-130644881
Persistent URL:
Official Citation:Thomas Y Hou et al 2018 Nonlinearity 31 1940
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:85641
Deposited By: Tony Diaz
Deposited On:05 Apr 2018 20:22
Last Modified:15 Nov 2021 20:30

Repository Staff Only: item control page